# SDR FDEA201307011431

- Difficulty date: July 1, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 365, RBL 24.75, FOUND CORRODED ON LT AND RT TRACK FLANGE.  SEAT TRACK REMOVED IAW SRM 51-40-02 REV.109 AND INSTALLED NEW IAW DWG 141N5130 SHT.1. REV. F.   REPAIR IS MAJOR.
